MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM; HIP COMPONENT
Model Number 38AM5435
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, mom.Head was pulled and stryker dual mobility liner was used with our metal +7mm 28mm head (left hip).The cup was not revised but captured as a complaint due to mom allegations.Other items not revised: profemur raz stem pyrd0008 lot 036284376.Profemur modular neck pha01252 lot 076363593.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9331079
Report Number3010536692-2019-01134
Device Sequence Number2243832
Product Code LZO
UDI-Device IdentifierM68438AM54351
UDI-PublicM68438AM54351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5435
Device Catalogue Number38AM5435
Device Lot Number085257625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR